# SDR SWAA2022020740534

- Difficulty date: January 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 56,236 hours, 32,666 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 195CL IS CRACKED IN THE LOWER RADIUS / CRACK ON LOWER RADIUS OF PANEL 195CL REPAIRED IAW SRM 51-70-05-2R-06 57443U 13JAN18
